# SDR SWAA2020100519172

- Difficulty date: September 8, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,500 hours, 18,082 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB NR 1 INSPAR RIB ASSY AT (STAB STA.92.70) HAS A CRACKED NR 3 STIFFENER AT THE LOWER END.  REPAIRED STIFFENER, IAW 737-700 SRM 55-10-09-2R-4.
